# SDR GTIA031031

- Difficulty date: November 2, 2003
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO LOWER DOOR JAMB HAS CORROSION FS 1155-1231.  REMOVED JAMB BEAM FS 1117-1250.  LOCATED AND DRILLED NEW JAMB BEAM.  INSTALLED AFT PIT JAMB BEAM.  (M)
